# SDR HNAA2018112000286

- Difficulty date: November 16, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 34,405 hours, 30,500 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Ruptured
- Location: Wing Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  683     30-14  1692911  16NOV18  MDT  CLOSE
      WING A/ICE FAIL MESSAGE DURING FLIGHT AFTER TWO A/I TESTS.
FACT  16NOV18  18:41  MDT
      AFTER INVESTIGATION OF NEARBY DUCTS, FOUND R/H PACKEXHAUST DUCT RUPTURED CAUSING THE WING ANTIICE FAIL MESSAGE FROM WING ANTI ICE THERMOSTATIC SENSOR READING HIGH PACK EXHAUST AIR TEMP. R&R'D R/H PACK EXHAUST DUCT IAW AMM 21-51-02 REF FIM 30-11-00-810-807-A OPS CHECK GOOD REF AMM 30-00-00

MDIS  683     30-14  1692912  16NOV18  MDT  CLOSE
      FOUND R/H PACK EXHAUST DUCT RUPTURED. FACT  16NOV18  18:51  MDT REMOVED AND REPLACED R/H PACK EXHAUST DUCT IN REFERENCE WITH AMM 21-51-02
